# SDR ASAA2022120841091

- Difficulty date: December 8, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 3,216 hours, 934 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENGINE ANTI-ICE COWL VALVE LIGHT ILLUMINATED WITH ANTI-ICE SWITCH ON. GROUNDED - YES. PERFORMED ENGINE ANTI-ICE SYSTEM OPERATIONAL TEST WITH ENGINE IDLE RUN. SYSTEM OPERATED CORRECTLY WITH NO DEFECTS NOTED. COWL VALVE LIGHT DID NOT ILLUMINATE DURING IDLE RUN WITH ANTI-ICE SWITCH ON. REF B737-9 AMM 30-21-00-710-801. GROUND VERIFICATION SUCCESSFUL.
